# SDR EIA990148

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Ws 136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE LEFT WING INBOARD AT ABOUT STATION 136 REAR WING RIB WAS FOUND DAMAGED.  REMOVED DAMAGED RIB AT STATION 136 PER SRM 51-10-4 PAGE 1-4.  REMOVED ATTACHMENT FROM OL RIB PER SRM 51-30-2 PAGE 1-14 FIG 1-23.  MATERIAL ID FOR L-ANGLES (2) AND FILLER (1) CHEM TEST FAA-AC43.4 PARAGRAPH 618D PAGE 131.  MEASURED THICKNESS PER EAC93-0106 DIAL CALIPER OF L-ANGLES AND FILLER.  FABRICATED ANGLES AND FILLER PER SRM 51-10-4 PAGE 1-18.  ALODINED PER 51-10-3 PAGE 18. PRIMED PER 51-10-3 PAGE 1-18.  ASSEMBLED PER 51-30-1 PAGE 1 FIG 1-3 PER 51-30-2 PAGE 1-14 FIG 1-23.  (M)
